# SDR AALA20180625007

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,861 hours, 28,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: FDK32032
- Condition: Corroded
- Location: Bs 845-905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CUSP WEB BETWEEN BS 845 AND 905 RIGHT SIDE UNDER SEAT TRACK NR 6.   REPLACED THE CUSP WEB IAW DRAWING FDK3203, 51-00-05-1, AND SRM 51-10-03.
